# SDR SCNA20250825332

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-800
- Aircraft serial: 41128
- Aircraft time: 24,992 hours, 15,134 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Placard
- Condition: Missing
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 BOTTLE MISSING SCA EMERGENCY EQUIPMENT INSPECTION PLACARD 	R & R PORTABLE OXYGEN CYLINDER IAW: AMM 35-31-01
